# SDR UPS02438267

- Difficulty date: April 23, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 2 EACH FASTENER HOLES FOUND CRACK ON LT BS 980 S38L SKIN PANEL.  FX BS 980 LT STR SKIN REPAIRED AS PER SRM 53-30-03 FIG 60 AT BS 975 - 983 LT BETWEEN STR 37 - 39L.
